# SDR DALA2015123007817

- Difficulty date: December 29, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 83,104 hours, 36,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE 41 SECTION SKIN BS 287 S-37L CORROSION.
